Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the cause of dizziness?

Two weeks ago I was in a vehicle accident. I was hit by a Chevy Avalance, with a black row bar in the front, who was driving at about 55-65 mph while I was stopped at a red light. Needless to say, my car was totaled. Initially the main focus was back, hip and leg issues on my left side only, with a little pain in my neck on the right side. I was diagnosed with a concussion, and sprains and strains all the way down the left side of my body, so I have been on a lot of medication for pain, inflammation and spasms. I have also been in physical therapy 3 X a week for 2 weeks focusing on my back, hip and leg. I have also have been taking the same meds for the most part. One of said meds is Cyclobenzaprine.

My question is this, 2 days ago, I had a scary episode. I all of the sudden felt really dizzy, was seeing spots in my right eye, body felt numb and I was feeling like I was going to pass out. I went to the ER, and they could not find anything wrong, and said it may be residue effects from the concussion I sustained from the car accident and sent me home. As soon as I got home from the ER I laid on my bed. Again out of nowhere, my right side of my head went black, I lost all hearing, and my body lost all feeling and I fell to the left side. It scared me! I have never had seizures and do not know what there like. After I got my senses about me, I immediately became clammy and nauseated.

I called the ER back, and they told me to call an ambulance if it happens again and to follow up with my doctor first thing in the morning. I went to the doctor, and they scheduled and conducted an MRI. I am scared because I thought I was going to die right in front of my daughter when my brain went black.

I asked my daughter to google the side effects of the above listed medication, and seizures are a side effect. My step son has seizures, but they last about 15 seconds and up. My episode lasted 1 to 2 seconds and my body didn't shake, it fell over. I am not convinced that was a seizure, but again, I never had one before and don't know what to expect.

What do you think it is?
Fri, 5 Jun 2015
Report Abuse
Question is related to
Lab Tests
Critical Care Specialist 's  Response
First you stop the medicine cyclobenzarine. Get the blood levels of that drug if possible. Will require anti epileptic for convulsion. Consult the neurophysician and get investigated and treatment.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I was just wondering what could be wrong with me because today i woke up fine but them moment i sat up and stood up i was dizzy. A minute later...

Recent questions on  MRI

doctor1 MD

Hi. I am 25 years old.I have two points in my MRI.1.Large posterocentral disc protrusion noted at L5-S1 causing moderate compression on bilateral...

doctor1 MD

I am 69 years, weight 80kg, height 66 inches.Have a problem in speech which is not clear and is slur . Not diabetic, always worried about my family...

doctor1 MD

I have a possible stress fracture in the base of my 3rd toe. MRI and X-ray showed stress reaction. I don t know if that means full stress fracture....

doctor1 MD

I had a very large glomus jugulaire a few years ago on the right side ,i had major surgery followed by six weeks of radiotheraphy .Afew months ago...

doctor1 MD

For past 12+ hours, I’ve had left side pain from left pectoral up through left shoulder and down my left arm to my hand. Sharpest pain is in...

doctor1 MD

I had a discectomy and I woke up in excruciating pain. A week later a laminectomy to stop the pain. Epidural injection,Morhine, Dilaudid , nothing...

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov...